# SDR IPXA2025071758826

- Difficulty date: June 22, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771447
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.   STRINGER CRACK, AFT SIDE OF STA 2180 S-24L.   REPAIR DAMAGE STRINGER I.A.W UPS EO-94478-REQ1 REV 1.
